Advertisement

Reactions Weekly

, Volume 1710, Issue 1, pp 198–198 | Cite as

Lisinopril/sofosbuvir

Elevated creatinine levels and angioedema: 8 case reports
Case report
  • 31 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective observational cohort study consisting of 98 patients, eight male patients aged 50-80 years were described, who developed elevated creatinine levels, angioedema or haemolysis following treatment with sofosbuvir, ribavirin or lisinopril [routes and dosages not stated; not all duration of treatments to reaction onsets, indications and outcomes stated].

A 55-year-old man developed elevated creatinine levels following treatment with sofosbuvir. The man, who had hepatitis C virus genotype 1b infection, cirrhosis, hypertension, diabetes mellitus and chronic kidney disease, started receiving antiviral treatment with sofosbuvir, along with concomitant simeprevir scheduled for 12 weeks. Prior to the initiation of antiviral treatment, his baseline serum creatinine level...

Reference

  1. Sise ME, et al. Effect of Sofosbuvir-Based Hepatitis C Virus Therapy on Kidney Function in Patients with CKD. Clinical Journal of The American Society of Nephrology: CJASN 12: 1615-1623, No. 10, 6 Oct 2017. Available from: URL: http://doi.org/10.2215/CJN.02510317 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations